Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Full friendly index sets of P2×Pn

Language

English

Abstract

Let G = (V, E) be a graph, a vertex labeling f : V → Z2 induces an edge labeling f* : E → Z2 defined by f* (xy) = f (x) + f (y) for each xy ∈ E. For each i ∈ Z2, define vf (i) = | f- 1 (i) | and ef (i) = | f*- 1 (i) |. We call f friendly if | vf (1) - vf (0) | ≤ 1. The full friendly index set of G is the set of all possible values of ef (1) - ef (0), where f is friendly. In this note, we study the full friendly index set of the grid graph P2 × Pn. © 2007 Elsevier B.V. All rights reserved.

Keywords

Friendly index, Grid

Publication Date

2008

Source Publication Title

Discrete Mathematics

Volume

308

Issue

16

Start Page

3688

End Page

3693

Publisher

Elsevier

DOI

10.1016/j.disc.2007.07.002

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.disc.2007.07.002

ISSN (print)

0012365X

ISSN (electronic)

1872681X

This document is currently not available here.

Share

COinS